# SDR RAIA00411027

- Difficulty date: November 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 10,004 hours, 8,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 8166101
- Part serial: 200002197
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 10,019 hours, 8,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PVD - BLEED LEAK NUMBER 2 DURING NUMBER 1 ENGINE START.  MAINTENANCE REMOVED AND REPLACED NUMBER 2 TEMP CONTROL VALVE.
